# SDR GLBA20110816G

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,373 hours, 41,165 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE ON A CHECK FLIGHT THE LANDING GEAR WAS SELECTED DOWN, NOTHING HAPPENED AND HAD TO MANUALLY EXTEND THE GEAR, GOT 3 GREENS AND LANDING.  MX INSPECTED THE SYS, RESET CB IN LT WHEEL WELL AND CHECKED RELAY K13, PERFORMED GEAR SWINGS IAW AIM MI 32-01, OPS CK GOOD.
